# SDR ASAA2017110622552

- Difficulty date: November 6, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 44,012 hours, 14,677 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550419
- Condition: Corroded
- Location: 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOORBEAM CORRODED BS 947, LBL 3.  ACFT GROUNDED.  REMOVED CORROSION IAW SRM 53-70-51.  BEYOND ALLOWABLE LIMITS. REPAIRED THE FLOORBEAM WITH A STRAP REPAIR IAW SRM 53-70-51-2R-6.
